# SDR EISA99209

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6813
- Make and model: Boeing 727223
- Aircraft serial: 19488
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Failed
- Location: L1 Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LOST PRESSURIZATION, DIVERTED TO BRU AT 0200Z) UNABLE TO OPEN L1 DOOR.  (M)
